# SDR SWAA2025022690334

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS492.4 TO BS500 AT LEVEL STR26R WL156.5 AT FWD CARGO COMPARTMENT 2025-81631<[01] REPLACED WEB LOCATED BTW BS492.4 TO BS500A AT LEVEL STR26R WL156.5 AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV. -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB LOCATED BTW BS492.4 TO BS500A AT LEVEL STR26R WL156.5 AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV. CERTIFIED AS RII
